Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

What is the cause of a large pimple/spot on the clitoris?

what is the cause of a large pimple/spot on the clitoris?
Asked On : Wed, 9 Feb 2011
Answers:  2 Views:  1399
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Welcome to HealthcareMagic forum.
A large pimple or spot on the clitoris can be due to a blocked gland or just a tissue outgrowth. If there is any pain or discharge from the pimple then you need some treatment otherwise there is nothing to worry.
Dr. Rakhi Tayal
Answered: Wed, 9 Feb 2011
I find this answer helpful
  Anonymous's Response
Thankyou for your reassurance and advice :-) i was worried as i am due for my period soon and hoping it doesnt make it any worse..

also I would like to ask you..what the best contraceptive pill is that has the least side effects and doesnt have weight gain as its main side effect..which would be the safest to take..I am getting married in a few months and do not want to take a pill that will make me gain weight especially prior to the wedding as i have lost weight and do not want to reverse that..the first reason i am thinking of takin the pill is because i do not want to be on my period during my wedding especially whilst on want to use it to delay my well as to use it 4 birth there such a pill? i am also weary about taking norethisterone just incase i end up having very heavy periods after the course.. Please advise me on the best action that i can take... Thankyou..
Answered: Wed, 9 Feb 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor